Alert archive / Texas / Flash Flood Warnings in 2018

Flash Flood Warning 54, NWS Midland/Odessa, TX

October 13, 2018Ector County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 13, 2018, 2:58 AM CDT for Ector County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2018, 2:58 AM CDT (07:58 UTC)
Expired
Oct 13, 2018, 7:00 AM CDT
In force
4 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

County Ector County, TX

The radar

The Midland/Odessa radar (KMAF), 37 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2018-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 481 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2018-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
481 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

231 
WGUS54 KMAF 130758
FFWMAF
TXC135-131200-
/O.NEW.KMAF.FF.W.0054.181013T0758Z-181013T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Midland/Odessa TX
258 AM CDT SAT OCT 13 2018

The National Weather Service in Midland has issued a

* Flash Flood Warning for...
  Ector County in western Texas...

* Until 700 AM CDT.

* At 257 AM CDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Flash flooding is expected to
  begin shortly.

* Some locations that will experience flooding include...
  Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field, Pleasant
  Farms and Penwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3165 10273 3209 10275 3208 10229 3165 10229

$$

33
1 follow-up statement
688 
WGUS74 KMAF 130951
FFSMAF

Flash Flood Statement
National Weather Service Midland/Odessa TX
451 AM CDT SAT OCT 13 2018

TXC135-131200-
/O.CON.KMAF.FF.W.0054.000000T0000Z-181013T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ector TX-
451 AM CDT SAT OCT 13 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
ECTOR COUNTY...

At 449 AM CDT, Doppler radar indicated the heaviest rain has moved 
to the east... however additional showers and thunderstorms are 
developing across the county.  Therefore the threat of flash 
flooding continues.

Some locations that will experience flooding include...
Odessa, Goldsmith, West Odessa, Odessa Schlemeyer Field, Pleasant
Farms and Penwell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3165 10273 3209 10275 3208 10229 3165 10229

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 13, 12:13 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Oct 13, 12:13 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1213 AM CDT Sat Oct 13 2018

.DISCUSSION...
See aviation discussion below.

&&

.AVIATION...
Rain and thunderstorms will impact the west Texas and southeast
New Mexico terminals overnight with prevailing or tempo MVFR/IFR
conditions. The precipitation should end by 12z but MVFR ceilings
look to hang around to at least late morning with MVFR ceilings
continuing for much of this afternoon at KMAF and KHOB.

12

&&

.PREV DISCUSSION... /issued 648 PM CDT Fri Oct 12 2018/

DISCUSSION...

Please see the 00Z aviation discussion below.

AVIATION...

At issuance, VFR conditions prevail areawide, though conditions
will deteriorate late this evening from west to east as
thunderstorms overspread the region. MVFR to potentially IFR
visibility in heavy rain will result at area terminals, with
lightning, gusty winds, and hail possible with any storm. Have
maintained TEMPO mention at this time, though later issuances may
need to include prevailing TS depending on radar trends. Low
ceilings may linger through the early morning hours Saturday,
particularly at CNM/HOB/MAF, with VFR conditions expected to
return areawide by the afternoon. Winds will remain elevated,
shifting the WSW by the end of the period.

PREV DISCUSSION... /issued 335 PM CDT Fri Oct 12 2018/

DISCUSSION...

.Heavy rainfall still expected overnight then turning much colder
Sunday...

Have your rubber boots handy then get your winter coats out as an
active fall weather pattern continues. We are in all tropical mode
to start off the forecast as former hurricane and now Tropical
Depression Sergio begins to affect our area. The storm made
landfall last night over Baja California and will accelerate
across northern Mexico within southwest flow aloft. While the low
level circulation will diminish across Mexico's higher terrain,
the associated slug of tropical moisture will stay in tact.
Meanwhile, a cold front will slowly move south across the area
tonight, sharpening a baroclinic zone from west to east near the
I-20 corridor. Rich gulf moisture will remain in place ahead of
Sergio as PWATs are already near record levels! While a few
storms are possible this afternoon, large scale forcing will
increase significantly this evening and overnight across the area
as Sergio arrives. This will signal more widespread thunderstorm
development across far West Texas reaching the Guadalupe Mountains
around sunset, then spreading across the rest of the area through
the night.

The severe threat looks interesting overnight. Lapse rates will
not be too steep, but vertical shear and elevated instability will
increase along the cold front. A few storms could produce large
hail and damaging winds while an isolated tornadoes are even
possible mainly along and either side of I-20 overnight. Make sure
you have a way to receive warnings overnight as it could be
fairly active. As mentioned above, moisture levels are at record
highs and the ground is still saturated from the widespread heavy
rain and flooding last week. Even though the remnants of Sergio
look to move quickly through the area, heavy rain could focus
along the cold front and several locations could pick up 1-3" very
quickly. With all this being said will go ahead with a Flash
Flood Watch from around I-20 north where the heaviest rain is
forecast to fall. Rain will end from west to east Saturday with
clearing conditions and warming temperatures by afternoon.

There is no rest for the weary as attention then turns to our next
weather maker, a strong cold front due to arrive Sunday. An upper
trough will dig across the Rockies this weekend and phase with a
southern stream storm system over Arizona. Very cold air associated
with the northern trough will sweep across the Plains arriving in
our area sometime Sunday. Models continue to struggle with timing of
the front showing a wide variety of solutions. As the upper
trough digs to our west, height falls will act to slow the front
Sunday. It appears much of the area will see warmer temperatures
so have increased highs slightly. Once the front does arrive,
temperatures will fall 30-40 degrees within a few hours with
gusty northerly winds developing! Strong winds are likely through
Guadalupe Pass and a High Wind Watch will be issued soon.

Cold, surface high pressure will build in Sunday night as
temperatures are expected to fall to near record lows (even with
cloudy skies)! The coldest temperatures will reside across northern
Lea county and higher elevations of the Guadalupe and Davis
Mountains. These locations could see their first freeze of the
season so look for a Freeze Watch soon. Other areas will be
monitored for a light freeze. Southwesterly flow aloft and Gulf
moisture overriding the front will allow for some light
precipitation across the area early next week. It is not out of the
question that freezing drizzle/light sleet may mix in with the rain
mainly over northern Lea county Monday morning. No accumulations are
expected at this time, but the situation will continue to be
monitored. Clouds and continued CAA will keep temperatures nearly 40
degrees below average Monday afternoon!

The upper trough looks to stay parked to our west much of next week
as it becomes cut off from the main flow. Overall, this spells a
chilly week with periods of showers across the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring                     75  59  70  36 /  70  10  50  60
Carlsbad                       77  58  72  37 /  30   0  10  30
Dryden                         87  66  82  45 /  10  10  30  90
Fort Stockton                  81  61  77  39 /  20  10  20  60
Guadalupe Pass                 70  55  65  33 /  20  10  10  20
Hobbs                          74  56  66  33 /  50  10  20  30
Marfa                          77  52  76  38 /  10  10  10  40
Midland Intl Airport           77  61  73  37 /  50  10  40  60
Odessa                         77  61  73  37 /  50  10  30  50
Wink                           79  60  75  39 /  30  10  20  40

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch until 9 AM MDT Saturday for Central Lea County-
     Eddy County Plains-Guadalupe Mountains of Eddy County-
     Northern Lea County-Southern Lea County.

TX...Flash Flood Watch until 10 AM CDT /9 AM MDT/ this morning for
     Andrews-Borden-Dawson-Ector-Gaines-Glasscock-Guadalupe
     Mountains-Howard-Loving-Martin-Midland-Mitchell-Reeves
     County and Upper Trans Pecos-Scurry-Van Horn and Highway 54
     Corridor-Winkler.

&&
Hazardous weather outlook, Oct 12, 8:29 PM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
829 PM CDT Fri Oct 12 2018

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-140130-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-
Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos-
Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-
Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau-
Big Bend Area-Terrell-Guadalupe Mountains-
829 PM CDT Fri Oct 12 2018 /729 PM MDT Fri Oct 12 2018/

This Hazardous Weather Outlook is for portions of southeast New
Mexico, southwest Texas, and western Texas.

.DAY ONE...Tonight

Thunderstorms are expected, especially overnight along and north of
Interstate 20. Any storms that do develop will be accompanied by
frequent lightning. A few storms could become severe, producing large
hail. Isolated tornadoes cannot be ruled out. Heavy rainfall will
result in localized flash flooding, especially in urban areas and
locations that had heavy rainfall during the past week.

Severe Thunderstorm Watch 410 is in effect for the southern Permian
Basin, Trans Pecos, and Big Bend regions.

A Flash Flood Watch is in effect for Southeast New Mexico and most
of West Texas north of Interstate 20.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Thunderstorm activity will continue into Saturday, with heavy
rainfall resulting in localized flash flooding, especially north of
Interstate 20 in West Texas.

A Flash Flood Watch is in effect for Southeast New Mexico and most
of West Texas north of Interstate 10 through mid morning Saturday.

Gap winds will be possible through Guadalupe Pass Sunday night and
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed overnight.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
http://weather.gov/midland

In the hours before

Special weather statement, Oct 13, 12:43 AM CDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1243 AM CDT SAT OCT 13 2018

TXZ058-075-130615-
Pecos TX-Reeves County and Upper Trans Pecos TX-
1243 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES UNTIL 115 AM CDT...

At 1243 AM CDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Saragosa, or 32 miles west of Fort Stockton, moving
northeast at 35 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Firestone Test Track.

This includes Interstate 10 between mile markers 220 and 247.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Texas.

LAT...LON 3080 10348 3097 10355 3114 10338 3110 10315
      3091 10306
TIME...MOT...LOC 0543Z 236DEG 29KT 3094 10342

10
Special weather statement, Oct 13, 1:10 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
110 AM CDT SAT OCT 13 2018

TXZ075-130630-
Pecos TX-
110 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PECOS COUNTY UNTIL
130 AM CDT...

At 110 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of McCamey, moving northeast at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Bakersfield.

This includes Interstate 10 between mile markers 292 and 299.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Texas.

LAT...LON 3085 10230 3097 10245 3108 10236 3107 10233
      3103 10229 3104 10225 3103 10221 3100 10219
      3101 10218 3100 10214 3100 10212 3099 10209
TIME...MOT...LOC 0610Z 221DEG 22KT 3097 10232

10
Special weather statement, Oct 13, 1:23 AM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
123 AM CDT SAT OCT 13 2018

TXZ075-130700-
Pecos TX-
123 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PECOS COUNTY UNTIL
200 AM CDT...

At 122 AM CDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Fort Stockton, moving east at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fort Stockton, Fort Stockton-Pecos County Airport and Firestone Test
Track.

This includes Interstate 10 between mile markers 243 and 263.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Texas.

LAT...LON 3088 10316 3103 10316 3111 10282 3081 10281
TIME...MOT...LOC 0622Z 268DEG 25KT 3093 10309

10
Local storm report, Oct 13, 2:01 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
201 AM CDT SAT OCT 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TSTM WND GST     MCCAMEY                 31.13N 102.22W
10/13/2018  M69 MPH          UPTON              TX   MESONET

&&

MARK.STROBIN
Special weather statement, Oct 13, 2:02 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
202 AM CDT SAT OCT 13 2018

TXZ075-130715-
Pecos TX-
202 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PECOS COUNTY UNTIL
215 AM CDT...

At 202 AM CDT, Doppler radar was tracking a strong thunderstorm 27
miles southeast of Balmorhea Lake, or 30 miles northeast of Alpine,
moving east at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Firestone Test Track.

This includes Interstate 10 between mile markers 245 and 246.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Texas.

LAT...LON 3065 10341 3075 10346 3092 10310 3064 10300
TIME...MOT...LOC 0702Z 252DEG 31KT 3071 10335

10
Special weather statement, Oct 13, 2:34 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
234 AM CDT SAT OCT 13 2018

TXZ050-060-061-130800-
Andrews TX-Ector TX-Winkler TX-
234 AM CDT SAT OCT 13 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ECTOR...SOUTHWESTERN
ANDREWS AND EASTERN WINKLER COUNTIES UNTIL 300 AM CDT...

At 234 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Jal Airport to 14 miles east
of Kermit to 7 miles north of Monahans. Movement was east at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Goldsmith, West Odessa, Notrees, Penwell and Monahans Sandhills State
Park.

This includes Interstate 20 between mile markers 94 and 103.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
western Texas.

LAT...LON 3225 10258 3197 10248 3168 10258 3166 10294
      3183 10290 3213 10300
TIME...MOT...LOC 0734Z 249DEG 22KT 3208 10293 3186 10285 3170 10291

10

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 12, 7:19 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Oct 12, 7:36 PM CDTSevere Thunderstorm WarningMAFPecos41 min
Oct 12, 8:09 PM CDTSevere Thunderstorm WarningMAFBrewster66 min
Oct 12, 8:33 PM CDTSpecial Weather StatementMAFBrewster42 min
Oct 12, 8:46 PM CDTSpecial Weather StatementMAFPecos44 min
Oct 12, 8:55 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos65 min
Oct 12, 9:05 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos70 min
Oct 12, 9:20 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos70 min
Oct 12, 9:23 PM CDTSpecial Weather StatementMAF37 min
Oct 12, 9:30 PM CDTAreal Flood AdvisoryMAFPecos2 hr
Oct 12, 9:40 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Oct 12, 9:51 PM CDTSevere Thunderstorm WarningMAFPecos54 min
Oct 12, 9:58 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos, Terrell62 min
Oct 12, 10:27 PM CDTSevere Thunderstorm WarningMAFPecos63 min
Oct 12, 10:45 PM CDTSpecial Weather StatementMAFPecos45 min
Oct 12, 10:53 PM CDTSpecial Weather StatementMAFPecos67 min
Oct 12, 10:55 PM CDTAreal Flood AdvisoryMAFPecos2 hr
Oct 12, 10:56 PM CDTSevere Thunderstorm WarningMAFPecos, Terrell64 min
Oct 12, 11:11 PM CDTSpecial Weather StatementMAFPecos34 min
Oct 12, 11:41 PM CDTAreal Flood AdvisoryMAFTerrell2 hr
Oct 12, 11:42 PM CDTSpecial Weather StatementMAFPecos33 min
Oct 12, 11:56 PM CDTSevere Thunderstorm WarningMAFTerrell94 min
Oct 13, 12:03 AM CDTSevere Thunderstorm WarningMAFPecos57 min
Oct 13, 12:43 AM CDTSpecial Weather StatementMAFReeves32 min
Oct 13, 1:10 AM CDTSpecial Weather StatementMAFPecos20 min
Oct 13, 1:17 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Loving, Pecos, Reeves, Ward and 1 more118 min
Oct 13, 1:23 AM CDTSpecial Weather StatementMAFPecos37 min
Oct 13, 1:27 AM CDTFlash Flood WarningMAFHoward5 hr
Oct 13, 1:30 AM CDTSevere Thunderstorm WarningMAFPecos60 min
Oct 13, 2:02 AM CDTSpecial Weather StatementMAFPecos13 min
Oct 13, 2:26 AM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Midland, Pecos, Upton and 2 more3 hr
Oct 13, 2:26 AM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Upton64 min
Oct 13, 2:34 AM CDTSpecial Weather StatementMAFEctor26 min
Oct 13, 3:12 AM CDTSpecial Weather StatementMAFPecos18 min
Oct 13, 3:36 AM CDTSpecial Weather StatementMAFPecos24 min
Oct 13, 3:40 AM CDTSpecial Weather StatementMAFUpton35 min
Oct 13, 3:41 AM CDTSpecial Weather StatementMAFUpton34 min
Oct 13, 3:45 AM CDTFlash Flood WarningMAFAndrews, Martin, Midland3 hr
Oct 13, 4:05 AM CDTAreal Flood AdvisoryMAFAndrews, Borden, Dawson, Gaines, Howard, Martin3 hr
Oct 13, 4:08 AM CDTAreal Flood AdvisoryMAFGlasscock, Howard, Martin, Reagan, Upton3 hr
Oct 13, 4:18 AM CDTSpecial Weather StatementMAFUpton27 min
Oct 13, 4:19 AM CDTSpecial Weather StatementMAFUpton26 min
Oct 13, 4:21 AM CDTSpecial Weather StatementMAFUpton24 min
Oct 13, 4:37 AM CDTFlash Flood WarningMAFGlasscock, Reagan3 hr
Oct 13, 4:46 AM CDTSpecial Weather StatementMAFReagan, Upton44 min
Oct 13, 5:02 AM CDTSpecial Weather StatementMAFReagan28 min
Oct 13, 5:27 AM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry3 hr
Oct 13, 3:49 PM CDTFreeze WatchMAF24 hr
Oct 13, 3:49 PM CDTHigh Wind WatchMAF13 hr

Nearby

Flash Flood Warnings in Texas, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.